Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

Vietnam Journal of Mathematics 36:3(2008) 253-260

 Homomorphisms, Amenability and Weak Amenability of Banach Algebras

M. Eshaghi Gordji

Abstract.  In this paper we find some necessary and sufficient conditions for a Banach algebra to be amenable or weakly amenable, by applying the homomorphisms on Banach algebras.

 

2000 Mathematics Subject Classification: 46H25.

Keywords: Banach algebra, derivation, homomorphism.

 

 

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013